Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 3, 2015, 3:13 PM EDT for Bibb County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2015, 3:13 PM EDT (19:13 UTC)
- Expired
- Jun 3, 2015, 3:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
636
WWUS82 KFFC 031913
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT WED JUN 3 2015
GAZ081-082-094-095-031945-
CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
313 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD...PEACH...HOUSTON AND BIBB COUNTIES UNTIL 345 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR ROBERTA TO NEAR BYRON TO
SOUTHWEST OF ROBINS AFB...MOVING NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS CRAWFORD...PEACH...HOUSTON AND BIBB
COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...PERRY...
WARNER ROBINS...CENTERVILLE...BYRON...BONAIRE...SKIPPERTON...
RUTLAND...LAKEWOOD...LIZELLA...HOUSTON LAKE...KATHLEEN...ELBERTA...
LAKE TOBESOFKEE...POWERVILLE...SANDY POINT...THE MIDDLE GEORGIA
REGIONAL AIRPORT...JACK BROWN ESTATES AND ROBINS AIR FORCE BASE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3246 8365 3265 8385 3274 8400 3285 8400
3286 8397 3285 8395 3285 8390 3286 8386
3284 8371 3269 8361 3267 8361 3266 8358
3266 8356 3265 8355 3258 8354 3257 8355
3254 8354
TIME...MOT...LOC 1911Z 216DEG 11KT 3276 8393 3272 8381 3253 8363
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 1:39 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 3, 1:39 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 139 PM EDT WED JUN 3 2015 .PREV DISCUSSION... /ISSUED 1111 AM EDT WED JUN 3 2015/ UPDATE... OVERALL PATTERN REMAINS THE SAME...DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON...HOWEVER LATEST RADAR TRENDS AND HI-RES RADAR MODELS SHOWING INITIATION 18Z (2PM) OR LATER AND HAVE ADJUSTED POPS/WEATHER ACCORDINGLY. ALSO MADE TWEAKS TO SKY COVER WITH GREATEST COVER BY 20Z. FORECAST TEMPERATURES ON TRACK AND HAVE JUST MADE MINOR TWEAKS TO HOURLY FORECAST BASED UPON LATEST TRENDS. PREV DISCUSSION... /ISSUED 347 AM EDT WED JUN 3 2015/ SHORT TERM /TODAY THROUGH THURSDAY/... MODELS CONSISTENT WITH DRIFTING AN UPPER LOW PRESSURE SYSTEM TO THE SOUTHERN APPALACHIANS OF THE WRN CAROLINAS AND FAR NE GA TODAY AND THEN EAST ACROSS THE CAROLINAS THROUGH THURSDAY. A STATIONARY FRONT OVER PORTIONS OF N AND CENTRAL GA LOOKS TO DRIFT TO S GA INTO THURSDAY AND A RIDGE OF HIGH PRESSURE SETS UP ALONG THE ERN SLOPES OF THE APPALACHIANS. LOW LEVEL MOISTURE AND DAYTIME INSTABILITY WILL COMBINE TO DEVELOP SHOWERS AND THUNDERSTORMS ACROSS THE AREA WITH THE HIGHEST POPS FAVORING THE NE MOUNTAINS AND THE SE CWA. SPC HAS THE AREA IN A MARGINAL RISK FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL THE MAIN HAZARDS. SHOWERS/STORMS WILL DIMINISH WITH THE LOSS OF HEATING TONIGHT. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT TRAIN OR ARE SLOW MOVERS. THERE WILL BE RESIDUAL EFFECTS OF THE UPPER SYSTEM ON THURSDAY WITH OVERALL SLIGHTLY LOWER POPS THAT LOOK TO FAVOR THE ERN CWA...MOST SO IN THE AFTERNOON. FORECAST HIGH TEMPERATURES RUNNING 2 TO 4 DEGREES BELOW NORMAL TODAY AND THURSDAY. FORECAST LOW TEMPERATURES ARE RUNNING AROUND NORMAL TONIGHT. BDL LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... THE UPPER TROUGH CONTINUES SHIFTING EASTWARD EARLY IN THE LONG TERM PUTTING THE CWA IN A NORTHWEST FLOW BY THE WEEKEND. BOTH MODELS SHOW WEAK SHORT WAVES MOVING THROUGH THE NORTHWEST FLOW BUT DIFFER ON TIMING. FOR THIS REASON WILL GO WITH BROAD BRUSHING DIURNAL POPS THROUGH THE PERIOD WITH HIGHER POPS NORTH DUE TO INFLUENCE OF DIFFERENTIAL HEATING IN THE MOUNTAINS. 17 && .AVIATION... 18Z UPDATE... MVFR TO LOW VFR CIGS WILL CONTINUE AS CONVECTION DEVELOPS ACROSS THE AREA. EXPECT MVFR TO IFR POSSIBLE BY DAY BREAK AT TAF SITES...ESPECIALLY IF THEY GET A GOOD THUNDERSTORM THIS AFTERNOON. CONVECTION FIRING ALONG AND AHEAD OF STATIONARY BOUNDARY AND IN VICINITY OF UPPER LEVEL LOW...AND EXPECT AN INCREASE IN COVERAGE THROUGH HEATING THIS AFTERNOON. TIMING WILL BE HARD TO PINPOINT AT ANY GIVEN LOCATION BUT HAVE KEPT TEMPOS MAINLY 19-24Z. SURFACE WINDS MAINLY EAST 10 KTS OR LESS. //ATL CONFIDENCE...18Z UPDATE... LOW CONFIDENCE FOR CEILINGS AND TIMING OF TS. HIGH CONFIDENCE FOR WINDS AND VSBYS. ATWELL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 82 63 81 64 / 50 40 40 30 ATLANTA 82 65 81 67 / 40 20 30 10 BLAIRSVILLE 75 58 77 62 / 60 30 50 30 CARTERSVILLE 81 63 82 64 / 40 20 30 10 COLUMBUS 87 67 85 70 / 40 20 30 10 GAINESVILLE 78 62 79 65 / 40 30 40 20 MACON 85 65 85 66 / 50 30 30 20 ROME 82 63 83 65 / 40 20 30 10 PEACHTREE CITY 83 64 82 64 / 40 20 30 10 VIDALIA 84 67 85 68 / 70 50 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ATWELL LONG TERM....SNELSON AVIATION...ATWELL
Hazardous weather outlook, Jun 3, 3:46 AM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 AM EDT WED JUN 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040800- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 346 AM EDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING. AN AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE WILL KEEP THE RISK OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA TODAY...MAINLY THIS AFTERNOON AND EVENING. INSTABILITY THIS AFTERNOON AND EVENING WILL BE ENOUGH TO ALLOW A FEW STORMS TO REACH SEVERE LIMITS. THE MAIN THREAT OF THE SEVERE STORMS WILL BE 1 INCH HAIL...WINDS GUSTING TO NEAR 60 MPH. LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH COULD CAUSE BRIEF FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE EACH DAY. AN ISOLATED STRONG TO SEVERE STORM IS NOT OUT OF THE QUESTION WITH THE MAIN THREAT BEING DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 3, 2:16 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT WED JUN 3 2015
GAZ072-082-083-031845-
TWIGGS GA-JONES GA-BIBB GA-
216 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...JONES AND BIBB COUNTIES UNTIL 245 PM EDT...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MACON...MOVING SOUTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS TWIGGS...JONES AND BIBB COUNTIES THROUGH 245
PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MACON...DRY
BRANCH...FRANKLINTON...CROSS KEYS...HUBER...GRISWOLDVILLE...
MOUNTAIN SPRINGS AND POSTELL.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3268 8358 3284 8368 3295 8361 3290 8341
3289 8341 3283 8337 3282 8336
TIME...MOT...LOC 1815Z 305DEG 9KT 3286 8358Special weather statement, Jun 3, 2:36 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT WED JUN 3 2015
GAZ069-081-031900-
UPSON GA-CRAWFORD GA-
236 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON AND CRAWFORD COUNTIES UNTIL 300 PM EDT...
AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTHEAST OF THOMASTON...MOVING SOUTHEAST AT 10
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...VERY
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40
MPH AS IT MOVES ACROSS UPSON AND CRAWFORD COUNTIES THROUGH 300 PM
EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOGTOWN AND SALEM.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3283 8428 3289 8423 3287 8412 3285 8412
3283 8401 3268 8412 3268 8413 3269 8414
3268 8416 3268 8417
TIME...MOT...LOC 1835Z 304DEG 8KT 3282 8420Special weather statement, Jun 3, 2:43 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT WED JUN 3 2015
GAZ081-094-031915-
CRAWFORD GA-PEACH GA-
243 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD AND PEACH COUNTIES UNTIL 315 PM EDT...
AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT VALLEY...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS CRAWFORD AND PEACH COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT VALLEY...
BYRON...POWERVILLE...LEE POPE...LAKEWOOD...MIAMI VALLEY AND JACK
BROWN ESTATES.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3266 8401 3279 8386 3273 8381 3272 8376
3269 8374 3269 8370 3265 8371 3265 8373
3264 8373 3263 8372 3261 8372 3261 8371
3257 8372 3251 8389
TIME...MOT...LOC 1842Z 235DEG 7KT 3263 8388Special weather statement, Jun 3, 2:54 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
254 PM EDT WED JUN 3 2015
GAZ107>109-031930-
DODGE GA-WILCOX GA-PULASKI GA-
254 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DODGE...WILCOX AND PULASKI COUNTIES UNTIL 330 PM EDT...
AT 252 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR PINEVIEW TO NEAR
ABBEVILLE...AND MOVING NORTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS DODGE...WILCOX AND PULASKI COUNTIES
THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EASTMAN...
ABBEVILLE...MILAN...PINEVIEW...RHINE...CHAUNCEY...UNION...
GODWINSVILLE...CEDAR CREEK...FIVE POINTS...POPE CITY...OCMULGEE
BANKS AND BROWNING.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3193 8332 3208 8354 3222 8335 3222 8317
3209 8298 3190 8321
TIME...MOT...LOC 1852Z 236DEG 18KT 3208 8343 3210 8332 3198 8326Special weather statement, Jun 3, 2:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT WED JUN 3 2015
GAZ069>071-031930-
UPSON GA-LAMAR GA-MONROE GA-
258 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN UPSON...LAMAR AND MONROE COUNTIES UNTIL 330 PM EDT...
AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM AROUND THE ROCK TO NEAR
CULLODEN...MOVING NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS UPSON...LAMAR AND MONROE COUNTIES
THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE THOMASTON...
BARNESVILLE...FORSYTH...MILNER...YATESVILLE...CULLODEN...ALDORA...
THE ROCK...COLLIER...REDBONE...BRENT...RUSSELLVILLE...GOGGINS AND
PIEDMONT.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3299 8430 3299 8427 3303 8427 3304 8425
3313 8425 3298 8379 3285 8391 3285 8396
3286 8398 3285 8398 3285 8412 3283 8413
3292 8432
TIME...MOT...LOC 1857Z 216DEG 13KT 3294 8426 3286 8403Special weather statement, Jun 3, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT WED JUN 3 2015
GAZ081-082-094-095-031945-
CRAWFORD GA-PEACH GA-HOUSTON GA-BIBB GA-
313 PM EDT WED JUN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN CRAWFORD...PEACH...HOUSTON AND BIBB COUNTIES UNTIL 345 PM EDT...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM NEAR ROBERTA TO NEAR BYRON TO
SOUTHWEST OF ROBINS AFB...MOVING NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS
TO 40 MPH AS THEY MOVE ACROSS CRAWFORD...PEACH...HOUSTON AND BIBB
COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MACON...PERRY...
WARNER ROBINS...CENTERVILLE...BYRON...BONAIRE...SKIPPERTON...
RUTLAND...LAKEWOOD...LIZELLA...HOUSTON LAKE...KATHLEEN...ELBERTA...
LAKE TOBESOFKEE...POWERVILLE...SANDY POINT...THE MIDDLE GEORGIA
REGIONAL AIRPORT...JACK BROWN ESTATES AND ROBINS AIR FORCE BASE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3246 8365 3265 8385 3274 8400 3285 8400
3286 8397 3285 8395 3285 8390 3286 8386
3284 8371 3269 8361 3267 8361 3266 8358
3266 8356 3265 8355 3258 8354 3257 8355
3254 8354
TIME...MOT...LOC 1911Z 216DEG 11KT 3276 8393 3272 8381 3253 8363The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 8:22 PM EDT | Special Weather Statement | FFC | Greene | 23 min |
| Jun 2, 9:17 PM EDT | Special Weather Statement | FFC | Houston, Pulaski | 28 min |
| Jun 2, 11:42 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Putnam | 33 min |
| Jun 2, 11:44 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 3, 12:04 AM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 26 min |
| Jun 3, 12:44 AM EDT | Special Weather Statement | FFC | Warren | 46 min |
| Jun 3, 2:02 AM EDT | Special Weather Statement | FFC | Macon | 28 min |
| Jun 3, 5:05 AM EDT | Special Weather Statement | FFC | Macon | 40 min |
| Jun 3, 1:08 PM EDT | Special Weather Statement | FFC | Laurens | 22 min |
| Jun 3, 1:14 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 31 min |
| Jun 3, 1:29 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Jun 3, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 42 min |
| Jun 3, 1:50 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 3, 1:53 PM EDT | Special Weather Statement | FFC | Monroe | 22 min |
| Jun 3, 1:59 PM EDT | Special Weather Statement | FFC | Wheeler | 31 min |
| Jun 3, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 32 min |
| Jun 3, 2:16 PM EDT | Special Weather Statement | FFC | Bibb | 29 min |
| Jun 3, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 36 min |
| Jun 3, 2:36 PM EDT | Special Weather Statement | FFC | Upson | 24 min |
| Jun 3, 2:43 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Jun 3, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 12 min |
| Jun 3, 2:54 PM EDT | Special Weather Statement | FFC | Dodge | 36 min |
| Jun 3, 2:58 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 32 min |
| Jun 3, 3:04 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 26 min |
| Jun 3, 3:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Jun 3, 3:29 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jun 3, 3:43 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Jun 3, 3:52 PM EDT | Special Weather Statement | FFC | Emanuel | 38 min |
| Jun 3, 3:56 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Jun 3, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fulton | 28 min |
| Jun 3, 4:27 PM EDT | Special Weather Statement | FFC | Towns | 33 min |
| Jun 3, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 48 min |
| Jun 3, 4:39 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Jun 3, 4:42 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Jun 3, 4:46 PM EDT | Special Weather Statement | FFC | Schley | 29 min |
| Jun 3, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 38 min |
| Jun 3, 4:56 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jun 3, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 45 min |
| Jun 3, 5:09 PM EDT | Special Weather Statement | FFC | White | 36 min |
| Jun 3, 5:11 PM EDT | Special Weather Statement | FFC | Butts | 34 min |
| Jun 3, 5:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jun 3, 5:22 PM EDT | Severe Thunderstorm Warning | FFC | White | 23 min |
| Jun 3, 5:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 3, 5:30 PM EDT | Special Weather Statement | FFC | Meriwether | 30 min |
| Jun 3, 5:40 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jun 3, 5:45 PM EDT | Special Weather Statement | FFC | Newton | 30 min |
| Jun 3, 5:55 PM EDT | Special Weather Statement | FFC | Gordon | 35 min |
| Jun 3, 6:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 3, 6:04 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 3, 6:07 PM EDT | Special Weather Statement | FFC | Hancock, Putnam | 23 min |
| Jun 3, 6:19 PM EDT | Special Weather Statement | FFC | Oglethorpe | 26 min |
| Jun 3, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe, Wilkes | 44 min |
| Jun 3, 6:34 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 26 min |
| Jun 3, 6:38 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 22 min |
| Jun 3, 6:58 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 47 min |
| Jun 3, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 26 min |
| Jun 3, 7:34 PM EDT | Special Weather Statement | FFC | Gilmer | 26 min |
| Jun 3, 7:54 PM EDT | Special Weather Statement | FFC | Pulaski, Wilcox | 36 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.